# SDR N6WA2022031706

- Difficulty date: March 15, 2022
- Submitted: March 17, 2022
- Operation: Air carrier
- Aircraft: N531GJ
- Make and model: Cndair CL600*
- Aircraft serial: 10218
- Aircraft time: 40,957 hours, 28,697 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON STR 27R AT FS 1076 THRU 1088.REMOVED DAMEGED SECTION OF
THE STRINGER AT FS1076. FABRICATED NEW SECTION IAW CRJ 700 SRM 53-00-03
